# SDR M1144

- Difficulty date: February 8, 2007
- Submitted: February 22, 2007
- Operation: General aviation
- Aircraft: N540CA
- Make and model: Cessna 421C
- Aircraft serial: 421C0144
- Engine: Cont GTSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Broken
- Location: Nr 5 Cylinder
- Part time: 1,776 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED THAT RT ENGINE WAS RUNNING ROUGH IN FLIGHT. HE DID NOT SHUTDOWN ENGINE. FOUND NO COMPRESSION IN NR 5 CYLINDER ON RT ENGINE. REMOVED CYLINDER AND FOUND EXHAUST VALVE WAS BROKEN. INSTALLED OVERHAULED CYLINDER ASSEMBLY.
